# SDR WX0A2015092872901

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 51,730 hours, 25,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY STANDBY LIGHTS INOPERATIVE AT ROWS 17 - 20.  R & R BATTERY PACK AT 19 DEF IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
